# SDR SIMA20120319006

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 19,962 hours, 17,455 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203776
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3300 THE FLIGHT ATTENDANT REPORTED THE LAV SMOKE DETECTOR APPEARED TO BE INOPERABLE.  (NO GREEN LIGHT).  THE ITEM DEF PER MEL 26-2 AUTH 030850DM-C.  REMOVED AND REPLACED LAV SMOKE DETECTOR SENSOR IAW EMB 145 AMM 26-14-01.  RESTORED MEL.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
